# SDR FDEA201808292230

- Difficulty date: August 29, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 80,766 hours, 19,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: ACA0061501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPT FRAME EXISTING REPAIR CHAFED AT LT STA 535, LONGERON 24L. REPAIR ANGLE FABRICATED AS PER SRM 53-20-07-2R FIG 201 REPAIR 1. CHAFED REPAIR ANGLE REMOVED AND REPLACED WITH NEW FABRICATED REPAIR ANGLE AS PER SRM 53-20-07-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
